MAUDE Adverse Event Report: SEQUENT MEDICAL, INC. WEB LOW PROFILE SL-USA W4-7-3FOR US; INTRASACCULAR FLOW DISRUPTION DEVICE

SEQUENT MEDICAL, INC. WEB LOW PROFILE SL-USA W4-7-3FOR US; INTRASACCULAR FLOW DISRUPTION DEVICE
Model Number FGA25070-030
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Death (1802)
Date of Event 06/22/2020
Type of Reportable Event Death
Additional Manufacturer Narrative
A search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The web was implanted and the delivery system was not returned for evaluation.Several angiographic images obtained during the web implantation procedure were provided.The images are consistent with the reported complaint details; however, images were not provided of the aneurysm re-rupture that occurred several days post-procedure.The root cause for the event could not be determined.
 
Event or Problem Description
It was reported that the patient was admitted to the hospital on (b)(6) 2020 with a subarachnoid hemorrhage (sah) and treatment was performed the same day for a ruptured basilar tip aneurysm.The web device was placed and a small "encroachment" was noted.Flow in the vessel became limited; therefore, a stent (not a microvention device) was implanted at the neck of the aneurysm without incident.There was no active bleeding after treatment of the aneurysm with the web at the end of the procedure.The patient was placed on aspirin and plavix.The patient was admitted to the icu and three (3) days post-procedure on (b)(6) 2020 the aneurysm ruptured again.The patient died on (b)(6) 2020.

Brand Name
WEB LOW PROFILE SL-USA W4-7-3FOR US
Common Device Name
INTRASACCULAR FLOW DISRUPTION DEVICE
Manufacturer (Section D)
SEQUENT MEDICAL, INC.
11 a columbia
aliso viejo, ca
MDR Report Key10405738
Report Number2032493-2020-00205
Device Sequence Number11344732
Product Code OPR
UDI-Device Identifier00854111006136
UDI-Public(01)00854111006136(11)190912(17)240831(10)19091211
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P170023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Expiration Date08/31/2024
Device Model NumberFGA25070-030
Device Catalogue NumberFGA25070-030
Device Lot Number19091211
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2020
Initial Report FDA Received Date08/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death; Required Intervention;
Patient Age61 YR